# SDR AALA202301198793

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 57,390 hours, 36,217 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WHEN LOCKED VERY DIFFICULT TO OPEN -HANDLE WILL NOT MOVE LOCKING PIN /BOLT-VERY STICKY. MAINTENANCE CLEANED AND ADJUSTED FLIGHT DECK DOOR LOCKS PER AMM 52-71-00-717-001. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
